What Are Some Common Tinnitus Causes?

There are many possible tinnitus causes and they are varied in nature. The most common cause is hearing loss which actually results from the damage of the inner ear which can be caused by loud noises or ear infections. Other possible causes include high cholesterol, hypertension, and diabetes. Even stress and loud noise can result in hearing loss and tinnitus. Ringing in the ears is also a common symptom of sinus problems.

Tinnitus: Ringing in the ears and what to do about it - The Financial  Express

A condition which is related to tinnitus, but has become very rare, is called pulsatile tinnitus. Pulsatile tinnitus is a rare form of tinnitus that occurs due to the irregular beating of the heart. This is because the blood flow in the arteries gets disrupted leading to pulsatile tinnitus. The pulsating tinnitus causes intermittent discomfort or frightful noises in the ear.

There have been studies that have shown certain medications can cause tinnitus. Some medications can make the ringing sounds in your ears louder or softer depending on the medication. Medications used to treat hypertension and depression can also lead to these kinds of noises. You should ask your doctor if any of the medications you are taking are causing tinnitus.

A condition which occurs when there is a build up of earwax in the inner ear is another one of the tinnitus causes. When the earwax becomes hard and thick it blocks some of the hearing nerves in the inner ear. As the hearing nerves are blocked it will cause an increase in the noises that occur within the ear. Ear wax can usually be cleaned with an alcohol swab.

There are many people who experience tinnitus causes due to the use of medications that are taken orally. For example many people find that when they take aspirin it causes a ringing sound in the ear. The same holds true for many other medications such as aspirin, acetaminophen, ibuprofen and naproxen. If you suffer from these kinds of tinnitus causes it is important that you check with your doctor before continuing with your medications. It is very important to ensure that you do not damage your hearing.

You may also find that your tinnitus causes are not the underlying condition that is causing the noise in your ears. In many cases it has been discovered that the ringing occurs as a side effect of some kind of drug taken to treat a specific underlying condition. When the underlying condition is treated the tinnitus often goes away for good. It may become necessary to seek other treatments for your tinnitus if the underlying condition is being treated.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s